# SDR KCSA071505

- Difficulty date: October 30, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 MAIN ENTRY DOOR LOWER O/B HORIZONTAL FRAME CRACKED BS 2240.
